# SDR 08FDEA00283

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72251
- Condition: Cracked
- Location: Bs 633 S27l
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MCD LOWER JAMB SUPPORT FITTING HOLE "C" HAS CRACK INDICATIONS, FOUND WITH BHEC (SEE ATTACHED DRAWING).  INSTALLED REPAIR BUSHING IN REFERENCE WITH DC/MD10-10 SRM VOLUME I 53-50-00 PAGE 81 FIG 17 AT HOLE LOCATION C, TO CARGO DOOR JAMB BEAM ONLY.  LOWER FITTING REPLACED ON NON-ROUTINE NR N00948.
